Second-order optimality and duality in vector optimization over cones
AbstractIn this paper, we introduce the notion of a second-order cone- convex function involving second-order directional derivative. Also, second-order cone-pseudoconvex, second-order cone-quasiconvex and other related functions are defined. Second-order optimality and Mond-Weir type duality results are derived for a vector optimization problem over conesnusing the introduced classes of functions.
Andreani R., Behling R., Haeser G. and Silva P.J.S., On second-order optimality conditions for nonlinear optimization, To appear (available online), 2014.
Ben-Tal A., Second-order and related extremality conditions in nonlinear programming, J. Optim. Theory Appl., vol. 31, no. 2, pp.143–165, 1980.
Ben-Tal A. and Zowe J., Necessary and sufficient optimality conditions for a class of nonsmooth minimization problems, Math.Program., vol. 24, pp. 70-91, 1982.
Burke J.V., Second order necessary and sufficient conditions for convex composite NDO, Math. Program., vol. 38, pp. 287-302,1987.
Craven B.D., Lagrangian conditions and quasiduality, Bull. of Australian Math. Soc., vol. 9, pp. 181-192, 1987.
Hanson M.A., On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., vol. 80, pp. 545-550, 1981.
Ivanov V.I., Second-order Kuhn-Tucker invex constrained problems, J. Glob. Optim., vol. 50, pp. 519-529, 2011.
Ivanov V.I., Second-order invex functions in nonlinear programming, Optimization, vol. 61, no. 5, pp. 489-503, 2012.
Ivanov V.I., Duality in nonlinear programming, Optim. Lett., vol. 7, no. 8, pp. 1643-1658, 2013.
Jeyakumar V., Convexlike alternative theorems and mathematical programming, Optimization, vol. 16, pp. 643-650, 1985.
Kaul R.N. and Kaur S., Optimality criteria in nonlinear programming involving nonconvex functions, J. Math. Anal. Appl., vol. 105,pp. 104-112, 1985.
Kawasaki H., Second-order necessary conditions of the Kuhn-Tucker type under new constraint qualifications, J. Optim. Theory Appl., vol. 57, no. 2, pp. 253-264, 1988.
Khurana S., Symmetric duality in multiobjective programming involving generalized cone-invex functions, European J. Oper. Res., vol. 165, pp. 592-597, 2005.
MishraS.K.andLaiK.K., Second order symmetric duality in multiobjective programming involving generalized cone-invex functions, European J. Oper. Res., vol. 178, pp. 20-26, 2007.
Studniarski, M., Second-order necessary conditions for optimality in nonsmooth nonlinear programming, J. Math. Anal. Appl., vol.154, pp. 303-317, 1991.
Yang, X.Q., On second-order directional derivatives, Nonlinear Analysis, Theory, Methods & Applications, vol. 26, no. 1, pp. 55-66,1996.
Yen, N.D. and Sach, P.H., On locally Lipschitz vector valued invex functions, Bull. of Australian Math. Soc., vol. 47, pp. 259-272,1993.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).